# SDR SWIA2022111666902

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 47,059 hours, 30,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN ON CLIMB OUT RETURNED TO FIELD FA REPORTED THICK WHITE SMOKE.    (FLIGHT 4937)    COMPLIED WITH FIM 21-22-00 SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND SERVICE LETTER SL-21-028.  WHEN THE DFW FIRE FIGHTERS INITIALLY ENTERED THE AIRCRAFT AFTER GATE RETURN THEY DID NOT FIND ANY SOURCE OF HEAT IN THE GALLEY OR CABIN (INCLUDING THE LIGHT BALLASTS) USING A THERMAL IMAGING CAMERA.
